ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Integrability and singularity structure of predator‐prey system

Sachdev, PL and Ramanan, Sharadha (1993) Integrability and singularity structure of predator‐prey system. In: Journal of Mathematical Physics, 34 (9). pp. 4025-4044.

[img] PDF
Prey.pdf - Published Version
Restricted to Registered users only

Download (1MB) | Request a copy
Official URL: http://jmp.aip.org/resource/1/jmapaq/v34/i9/p4025_...


The ‘‘extended’’ ARS (Ablowitz, Ramani, and Segur) algorithm is introduced to characterize a dynamical system as Painlevé or otherwise; to that end, it is required that the formal series—the Laurent series, logarithmic, algebraic psi series about a movable singularity—are shown to converge in the deleted neighborhood of the singularity. The determinations thus obtained are compared with those following from the α method of Painlevé. An attempt is made to relate the structure of solutions about a movable singularity with that of first integrals (when they exist). All these ideas are illustrated by a comprehensive analysis of the general two‐dimensional predator‐prey system.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to American Institute of Physics.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Ms TV Yashodha
Date Deposited: 10 Feb 2011 09:56
Last Modified: 10 Feb 2011 09:56
URI: http://eprints.iisc.ac.in/id/eprint/35509

Actions (login required)

View Item View Item